# SDR YENA201701210041

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 34,030 hours, 11,652 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164900267
- Condition: Failed
- Part time: 34,030 hours, 11,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW RECEIVED VENT EXTRACT FAULT. CREW ELECTED TO PERFORM AN AIR RETURN, SINCE VENT BLOWER WAS ALREADY ON DEFERRAL. ACFT LANDED UNEVENTFULLY.  R & R BLOWER FAN 20 HQ IAW AMM 21-26-51. PERFORMED OPS CHECKED. OPS CHECK PASSED.
